Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 10
HTML articles powered by AMS MathViewer

Geometry of infinitely generated Veech groups
Pascal Hubert and Thomas A. Schmidt
Conform. Geom. Dyn. 10 (2006), 1-20
Published electronically: January 10, 2006
The existence of quasimeromorphic mappings in dimension 3
Emil Saucan
Conform. Geom. Dyn. 10 (2006), 21-40
Published electronically: March 1, 2006
Quasiregular mappings from a punctured ball into compact manifolds
Pekka Pankka
Conform. Geom. Dyn. 10 (2006), 41-62
Published electronically: March 8, 2006
Expansion complexes for finite subdivision rules. I
J. W. Cannon, W. J. Floyd and W. R. Parry
Conform. Geom. Dyn. 10 (2006), 63-99
Published electronically: March 22, 2006
Nevanlinna theoretical exceptional sets of rational towers and semigroups
Yûsuke Okuyama
Conform. Geom. Dyn. 10 (2006), 100-116
Published electronically: April 6, 2006
The location of critical points of finite Blaschke products
David A. Singer
Conform. Geom. Dyn. 10 (2006), 117-124
Published electronically: June 7, 2006
Some rational maps whose Julia sets are not locally connected
P. Roesch
Conform. Geom. Dyn. 10 (2006), 125-135
Published electronically: July 6, 2006
Spirals in the boundary of slices of quasi-Fuchsian space
Dan Goodman
Conform. Geom. Dyn. 10 (2006), 136-158
Published electronically: July 27, 2006
On the dynamics of the McMullen family $R(z)=z^m +\lambda /z^{\ell }$
Norbert Steinmetz
Conform. Geom. Dyn. 10 (2006), 159-183
Published electronically: August 22, 2006
An explicit counterexample to the equivariant $K=2$ conjecture
Yohei Komori and Charles A. Matthews
Conform. Geom. Dyn. 10 (2006), 184-196
Published electronically: August 24, 2006
Non-persistently recurrent points, qc-surgery and instability of rational maps with totally disconnected Julia sets
Peter M. Makienko
Conform. Geom. Dyn. 10 (2006), 197-202
Published electronically: September 6, 2006
Finite simultaneous bending
Reza Chamanara
Conform. Geom. Dyn. 10 (2006), 203-226
Published electronically: September 21, 2006
Ghys-like models for Lavaurs and simple entire maps
Arnaud Chéritat
Conform. Geom. Dyn. 10 (2006), 227-256
Published electronically: September 26, 2006
Mating a Siegel disk with the Julia set of a real quadratic polynomial
G. Ble and R. Valdez
Conform. Geom. Dyn. 10 (2006), 257-284
Published electronically: October 5, 2006
Formal adjoints and a canonical form for linear operators
Michael G. Eastwood and A. Rod Gover
Conform. Geom. Dyn. 10 (2006), 285-287
Published electronically: October 5, 2006
The core chain of circles of Maskit’s embedding for once-punctured torus groups
Irene Scorza
Conform. Geom. Dyn. 10 (2006), 288-325
Published electronically: October 10, 2006
Expansion complexes for finite subdivision rules. II
J. W. Cannon, W. J. Floyd and W. R. Parry
Conform. Geom. Dyn. 10 (2006), 326-354
Published electronically: December 6, 2006
Quasi-metric and metric spaces
Viktor Schroeder
Conform. Geom. Dyn. 10 (2006), 355-360
Published electronically: December 26, 2006